Volume 22, Number 3, July-September 2016
|Page(s)||670 - 687|
|Published online||27 April 2016|
Absolutely continuous curves in extended Wasserstein−Orlicz spaces
Dipartimento di Matematica “F.Casorati”, Università degli Studi di Pavia,
27100 Pavia, Italy.
In this paper we extend a previous result of the author [S. Lisini, Calc. Var. Partial Differ. Eq. 28 (2007) 85–120.] on the characterization of absolutely continuous curves in Wasserstein spaces to a more general class of spaces: the spaces of probability measures endowed with the Wasserstein−Orlicz distance constructed on extended Polish spaces (in general non separable), recently considered in [L. Ambrosio, N. Gigli and G. Savaré, Invent. Math. 195 (2014) 289–391.] An application to the geodesics of this Wasserstein−Orlicz space is also given.
Mathematics Subject Classification: 49J27 / 49J52
Key words: Spaces of probability measures / Wasserstein−Orlicz distance / absolutely continuous curves / superposition principle / geodesic in spaces of probability measures
© EDP Sciences, SMAI 2016
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.